Here's the scenario: I have had migraines my whole life and found no relief until my doctor prescribed Topamax. I took it for a few years, until I got pregnant due to risks to the baby. I had planned on going back on it, however, after the pregnancy I got diagnosed with Postpartum Cardiomyopathy. I was in congestive heart failure and put on cardiac meds. According to my last echo, there are no lasting effects or damage to my heart. I've been having migraines quite frequently lately and have been planning on getting back on the topamax, however, I recall a little tachycardia, and want to make sure it is safe given my heart history. Please shed some light on this for me. Thanks!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2010 • 2 answers
Posted 19 Aug 2012 • 19 answers
My dad is on medications for diabetes, parkinsons,heart disease, and is having problems with severe?
Posted 23 Apr 2013 • 4 answers
Posted 6 Jan 2016 • 1 answer
Posted 12 Jul 2016 • 0 answers